# SDR TRAX200701608

- Difficulty date: October 28, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 14,197 hours, 11,746 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MESSAGE DURING CRUISE.  THE FLAPS WERE AT 0 DEGREES.  THERE WERE NO CHANGES ON THE ON THE FLAP SELECTOR.  A NO FLAP APPROACH AND LANDING WERE DONE.  REPEAT WRITE-UP.  TOWER DECLARED EMERGENCY.  EMERGENCY EQUIPMENT ON STANDBY.
